# SDR CALA2023021600446

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 44,260 hours, 26,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: D5323052620017
- Condition: Corroded
- Location: R/H Fr26
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H FR26 BETWEEN STRINGERS 41R-42R CLEAT HAS CORROSION DOT M067. PER HAECO LCQ NONROUTINE 9298576/20576. GENERATED BY V919150. SPEC: A3NB-53-3-6105. FOUND CLEAT CORRODED AT FR26 BETWEEN STRINGERS 41R-42R TO BE OUT IAW A319 SRM 51-44-11/001A AND INSTALLED NEW CLEAT IN FWD CARGO OF LIMITS. ORIGINAL THICKNESS IS .055 MAXIMUM ALLOWED REWORK IS BAY FR26 BETWEEN STRINGER 41R-42R IAW A319 SRM 51-42-11/001. PER .0028 MINIMUM REMAINING AFTER REWORK IS .049 IAW A319 SRM 51-73 MECH V925324 INSP V061725 -11/001. LOCATED DRILLED AND DEBURRED NEW CLEAT
